# SDR U2RA202007070004

- Difficulty date: July 7, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 683L180G09
- Part serial: R648339
- Condition: Chafed
- Location: Thrust Reverser
- Part time: 88,053 hours, 15,371 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 71-810-01-02, CHAFING WAS NOTED ON NUMBER 2 ENGINE RIGHT THRUST REVERSER CORE COWL TRAILING EDGE INNER UPPER SIDE CLOSE OUT PANEL.  ACCOMPLISHED REPAIR IAW FLIGHT VEHICLES CONSULTING INC ENGINEERING ORDER NUMBER 20316-4.
